# SDR DALA13006990934

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 63,348 hours, 48,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1447
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN CRACKED AT BS 1447 BETWEEN S2-3L.  CUT OUT CRACK WITH ONE INCH HOLE SAW.  PERFORMED HFEC OF CUT OUT IAW NDT SPM 06-10-001. NO DEFECTS NOTED.
